# SDR SWAA2021071286786

- Difficulty date: June 22, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT ELONGATED FASTENER HOLE. ; FORWARD CARGO BAY; FLOOR TO SIDEWALL SUPPORT HAS ELONGATED FASTENER HOLE AT BS 500A+9.5; LBL20; WL156. / [01] EVALUATED ELONGATED FASTENER HOLE ON FCB FLOOR TO SIDEWALL SUPPORT L/H BS 500A+10' LBL21 WL156. DAMAGE FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS IN SRM 53-00-53-1A-2. FASTENER HOLE MEASURES 0.038' L X 0.029' W.; [02] VERIFIED OUT OF LIMITS; [03] VERIFIED OUT OF LIMITS.; [04] FABRICATED FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 400-500D LBL 20 USING BAC1498-444 7075-T62 LOT# 1459660-2 IAW SRM 51-40-05 AND BOEING DWG 143A7501. FABRICATED REPAIR SPLICE AT BS 480+10' FROM BAC1498-444 7075-T62 LOT #1459660-2 IAW SRM 53-00-53-2R-6; [05] LOCATED AND DRILLED HOLES IN FCB FLOOR TO SIDEWALL SUPPORT BS 400-500D LBL 20 IAW SRM 51-40-05-0G-0 AND DWG 143A7501 REV A; [06] OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME; [07] VERIFIED; [08] VERIFIED FABRICATION; OK TO APPLY CONVERSION COATING.; [09] FABUCATED SPLICE AT BS 480 +10 IAW SRM 53-00-53-2R-6 AND APPLIED PRIMER IAW AMM 51-21-72-370-840; NSTALLED SPLICE AT BS480+10 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER. IAW SRM 53-00-53-2R-6; AMM 51-21-72-370-840; SRM 51-20-01;[VERIFIED INSTALLATION OF REPAIR SPLICE   IAW SRM 53-00-53-2R-6] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 143A7500 REV : -
